| Model Number |
DAQ916 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use, the device was not working.There was no patient involved in this event.
Additional Manufacturer Narrative
H3: analysis able to confirm reported fault.Module not able to connect with system.Module found cosmetically not okay.Chain assembly and bumpers missing.Pcb was failed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.